# SDR CALA2025041603897

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 85,785 hours, 34,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Overserviced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE AT DOOR R2 IS SLIGHTLT OVER PRESSURE IN RED BAND. VERIFIED CORRECT SLIDE PRESSURE FOR R2 ESCAPE SLIDE REF AMM 25-62-44
